Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How should skin discoloration due to Triamcinolone be treated?

My 4 year old daughter is experiencing a serious side effect from her medication (skin discoloration). I was looking for what I should do right away for her? TRIAMCINOLONE 0.1% cream Serious side effects - In rare cases, people using triamcinolone acetonide may experience severe side effects that indicate that a problem has developed that may require further treatment. Contact your doctor immediately if you notice any of the following: a significant increase in hair growth, stretch marks, acne or skin discoloration or thinning of the skin.
Wed, 22 Jul 2020
Report Abuse
Pediatrician 's  Response
Hi,

Why she was prescribed Triamcinolone? This is a commonly prescribed drug, and significant adverse effects are quite uncommon. The discolouration she developed may be part of the underlying condition for which the drug was prescribed. Such discolouration (or even the one caused by the drug) should improve with time after the insult is over. Kindly discuss with your dermatologist.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Muhammed Aslam T. K., Pediatrician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Acne


How should skin discoloration due to Triamcinolone be treated?

Hi, Why she was prescribed Triamcinolone? This is a commonly prescribed drug, and significant adverse effects are quite uncommon. The discolouration she developed may be part of the underlying condition for which the drug was prescribed. Such discolouration (or even the one caused by the drug) should improve with time after the insult is over. Kindly discuss with your dermatologist. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Muhammed Aslam T. K., Pediatrician